# SDR AALA20121024019

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 49,819 hours, 6,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR OVERHEAD EMERGENCY LIGHT INOPERATIVE.  RELPLACED LAMP FOR RIGHT NUMBER 2 DOOR OVERHEAD EMERGENCY LIGHT.  OPS CHECK NORMAL.
